A polynomial algorithm to find an independent set of maximum weight in a fork-free graph

Lozin VV, Milanic M (2008)
J. Discr. Alg. 6(4): 595-604.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Lozin VV, Milanic M. A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg. 2008;6(4):595-604.
Lozin, V. V., & Milanic, M. (2008). A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg., 6(4), 595-604.
Lozin, V. V., and Milanic, M. (2008). A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg. 6, 595-604.
Lozin, V.V., & Milanic, M., 2008. A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg., 6(4), p 595-604.
V.V. Lozin and M. Milanic, “A polynomial algorithm to find an independent set of maximum weight in a fork-free graph”, J. Discr. Alg., vol. 6, 2008, pp. 595-604.
Lozin, V.V., Milanic, M.: A polynomial algorithm to find an independent set of maximum weight in a fork-free graph. J. Discr. Alg. 6, 595-604 (2008).
Lozin, V. V., and Milanic, M. “A polynomial algorithm to find an independent set of maximum weight in a fork-free graph”. J. Discr. Alg. 6.4 (2008): 595-604.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar